# SDR AALA202510136898

- Difficulty date: October 10, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 69,190 hours, 40,737 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT OVER WING EXIT SLIDE NOT ARMED. MAINTENANCE ADJUSTED OVERWING COVER SWITCH TARGET. SLIDE INDICATION CKS NORMAL.
